Vol. 28, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A unifying condition for implications among the axioms of choice for finite sets

Martin Michael Zuckerman

Vol. 28 (1969), No. 1, 233–242
Abstract

For n 1, let C(n) be the axiom of choice restricted to sets of n-element sets. We define a condition, (Z), which is sufficient to assure the provability of an implication

(C (m1 )&C (m2 )&⋅⋅⋅&C (ms)) → C(n)

in set theory. We compare condition (Z) with various other conditions related to the above implication.

Mathematical Subject Classification
Primary: 02.60
Secondary: 05.00
Milestones
Received: 8 September 1967
Published: 1 January 1969
Authors
Martin Michael Zuckerman